2019
Том 71
№ 4

All Issues

Yurchik A. I.

Articles: 2
Article (Ukrainian)

A control problem for systems, of second-order differential equations with retarded argument

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 594–599

Article (Ukrainian)

Solution of a control problem for systems with delay by the method of two-sided approximations

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 462–467